Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KFlores

Breakouts when STARTING a new contraception.. any advice?

Recommended Posts

Hi, my name is Katrina and I am 22 years old. I had completely clear skin throughout my teenage years, and then I decided to have the contraceptive implant put into my arm (Implanon). A month later my skin went absolutely psycho, big, painful spots appearing all over my chin / mouth area. So i persevered with it for a couple of months but it got to the point where it was affecting my self confidence so much, I had it taken out. This was nearly 6 weeks ago and the situation has not got any better even after being put on antibiotics for it. My doctor said she didn't think it has anything to do with contraceptive.. which is stupid because it says so in the leaflet they give you.. Does anyone have some pearls of wisdom for me? It's ridiculous that we put so much emphasis on personal appearance but when you have gone your whole adolescent life with no spots, and then all of a sudden you're bombarded with them, it puts your self confidence at an all time low.. A friend recommended Lacto Calomime cream to me, but after being on antibiotics, i'm not sure it'd work... Any suggestions? Katrina xxx

Share this post


Link to post
Share on other sites

Hi, Katrina. Welcome to acne.org. I'm going to move this thread to the hormonal section to see if it gets more traffic so you can get some answers. Best wishes to you. :comfort:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×